Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 570361, 10 pages
http://dx.doi.org/10.1155/2014/570361
Research Article

On a Subclass of Analytic Functions Related to a Hyperbola

1Department of Mathematics, Utkal University, Vani Vihar, Bhubaneswar 751004, India
2Department of Mathematics, Institute of Technical Education and Research, Jagmohan Nagar, Khandagiri, Bhubaneswar 751030, India

Received 14 January 2014; Accepted 12 April 2014; Published 7 May 2014

Academic Editor: Gelu Popescu

Copyright © 2014 Jagannath Patel and Ashok Kumar Sahoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jagannath Patel and Ashok Kumar Sahoo, “On a Subclass of Analytic Functions Related to a Hyperbola,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 570361, 10 pages, 2014. doi:10.1155/2014/570361